Bulletin of the Belgian Mathematical Society - Simon Stevin

Dissipative property for non local evolution equations

Severino H. da Silva, Antonio R. G. Garcia, and Bruna E. P. Lucena

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work we consider the non local evolution problem \[ \begin{cases} \partial_t u(x,t)=-u(x,t)+g(\beta K(f\circ u)(x,t)+\beta h), ~x \in\Omega, ~t\in[0,\infty[;\\ u(x,t)=0, ~x\in\mathbb{R}^N\setminus\Omega, ~t\in[0,\infty[;\\ u(x,0)=u_0(x),~x\in\mathbb{R}^N, \end{cases} \] where $\Omega$ is a smooth bounded domain in $\mathbb{R}^N; ~g,f: \mathbb{R}\to\mathbb{R}$ satisfying\linebreak certain growing condition and $K$ is an integral operator with symmetric kernel, $ Kv(x)=\int_{\mathbb{R}^{N}}J(x,y)v(y)dy.$ We prove that Cauchy problem above is well posed, the solutions are smooth with respect to initial conditions, and we show the existence of a global attractor. Furthermore, we exhibit a Lyapunov's functional, concluding that the flow generated by this equation has the gradient property.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 26, Number 1 (2019), 91-117.

Dates
First available in Project Euclid: 20 March 2019

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1553047231

Digital Object Identifier
doi:10.36045/bbms/1553047231

Mathematical Reviews number (MathSciNet)
MR3934083

Zentralblatt MATH identifier
07060318

Subjects
Primary: 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20] 45M05: Asymptotics 37B25: Lyapunov functions and stability; attractors, repellers

Keywords
Non local equation Well-posedness Smoothness orbit Global Attractor Lyapunov's functional

Citation

da Silva, Severino H.; Garcia, Antonio R. G.; Lucena, Bruna E. P. Dissipative property for non local evolution equations. Bull. Belg. Math. Soc. Simon Stevin 26 (2019), no. 1, 91--117. doi:10.36045/bbms/1553047231. https://projecteuclid.org/euclid.bbms/1553047231


Export citation